# SDR ASOA2018110855315

- Difficulty date: November 5, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145139140
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7315618 JOB# 7731568 OP# 35: R/H CABIN FLOOR SILL DOUBLER AND FLOOR SILL HAS CORROSION IN MULTIPLE AREAS FROM F.S. 409+128 TO F.S. 559.00. C/A: REPAIRED DAMAGE I.A.W. EXPRESSJET EC/TC REP 601R-53-41-666 REV.E, DATED 2013-10-23, EXPRESSJET EC/TC REO 601R-53-41-2381 REV.0, DATED 2018-10-18 AND EXPRESSJET EC/TC REO 601R-53-41-2387 REV.0, DATED 2018-10-27.
